# SDR SWIA201439888

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 32,034 hours, 43,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Striker
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT FULLY RETRACT AFTER TAKEOFF.  AFTER RAISING FLAPS, GEAR FINISHED RETRACTING AND RED LIGHTS EXTINGUISHED.   R & R LT MLG FWD INBD DOOR SEQUENCE VALVE STRIKER.  PERFORMED SEVERAL GEAR SWINGS AND FREE FALL AS REQUIRED.  ALL LANDING GEAR INDICATIONS, OP CHECK GOOD AT THIS TIME ON GROUND OPERATIONS.
